# SDR 2004F00295

- Difficulty date: May 20, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pulley
- Part number: BACP30F7
- Condition: Frozen
- Location: Lt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT CREW REPORTED, ON GEAR EXTENSION LEFT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE.  MLG MANUALLY EXTENDED.  A/C LANDED WITH NO FURTHER INCIDENT.  MXE FOUND TWO FROZEN PULLEYS ON DOOR SAFETY VALVE CONTROL CABLES.  REMOVED AND REPLACED PULLEYS IAW MM 20-20-4.  ALSO, FOUND MLG DOOR SAFETY VALVES CABLES WERE OUT OF ADJUSTMENT.  CABLES ADJUSTED IAW MM 32-34-0.  OPERATIONS CHECK OK.  LUBED LEFT MAIN LANDING GEAR IAW MM 12-21-1, PAGE 201.  PERFORMED NORMAL AND EMERGENCY GEAR OPERATION IAW MM 32-52-0, PATE 501 AND MM 32-34-0, PAGE 507 TO INCLUDE INDICATION CHECKS.  VISUALLY INSPECTED LEFT MAIN LANDING GEAR SIDE STRUT INSTALLATION FROM WHEEL WELL SIDE.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
